U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

Can i tell me how i can get rid of clozapine drug without withdrawal symptoms and cholinergic rebound?

2 doctor answers3 doctors weighed in
Dr. Donald Jacobson
A Verified Doctoranswered
A US doctor answeredLearn more
Under physician: Control with lowering the Clozaril (clozapine) no more quickly than 50 mg per week.Best wishes.
Dr. Heidi Fowler
Psychiatry 25 years experience
Medical supervised: Clozapine is an antipsychotic medication used as a treatment for Schizophrenia or Schizoaffective Disorder. A slow off-titration should be used for Clozapine – usually a taper of 50mg/week while under medical supervision. Starting another antipsychotic in a therapeutic dose is often recommended before the Clozapine is stopped.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 48-year-old member asked:

How can I get rid of clozapine drug without withdrawal symptoms and cholinergic rebound?

2 doctor answers3 doctors weighed in
Dr. Linda Callaghan
Addiction Medicine 53 years experience
Taper gradually.: Depending on your dosage, your doctor can taper you gradually and safely. You will not have typical withdrawal symptoms like the opiates .

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 10, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.